I was put on Cipro for a UTI that had gone to my kidneys, and then found out it was resistant to the infection so they put me on Cephalexin three times a day for 10 days. A day after I got it, I went home sick for work from throwing up, chills, and me shaking. Then this morning, three days later, I woke up with excruciating pain in my right back/side .The pain was originally on the left. Has anyone ever had an issue like this? It doesn't seem to be helping at all. I had a family member who is a nurse, tell me that I should be feeling better by now. She even pounded on my back and when I said it was painful, she said it Was definitely in my kidneys. I'm so tired of being in pain. Any suggestions?
cpwest; Did you take just the one cephalexin or are you still taking it.Without any problems like you had at work.if your able to take it finish the 10 days but if your not you need to talk to the Doctor and let them know your having problems. Kidney Infections can be painful along with the UTI This is normal try and push lots of water through you and make sure if your not able to take the medication call the doctor today it well not heal itself. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2009 • 1 answer
Posted 31 Dec 2009 • 3 answers
Itching all over my body. Could this be a reaction to cipro? Taken cipro many times with no problem?
Posted 16 Dec 2014 • 2 answers
Posted 21 Mar 2015 • 2 answers
Posted 9 Mar 2016 • 2 answers